# SDR C77A20150831005

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 21,322 hours, 12,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 10,816 hours, 6,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN RT FLOORBEAM, PN 170-65669-004, HAS CORROSION AT SEVERAL AREAS BETWEEN FRAME 86 - 89, Y=260.4. X=4011-5064 Y=260.4.  R & R RT AFT CABIN FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19422531B9 IAW EO E175-53MR-094 REV 4 WO 645757.
